# SDR SIMA20110806001

- Difficulty date: August 6, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N737MW
- Make and model: Emb EMB-135LR
- Aircraft serial: 145396
- Aircraft time: 22,809 hours, 20,139 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185A010200
- Part serial: 00378
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DESCENDING FROM FL 300 CABIN CLIMB TO 10100. DECLARED EMERGENCY AND LANDED WITH NO PROBLEMS. DEFERRED PER MEL 21-16.   R & R DIGITAL CONTROLLER AS PER MM 21-31-00. OPS CHECKED GOOD
